Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have flu like symptoms, hypothermia. Taking combiflam and allegra - Online Doctor Chats

Date : 21-Nov-2013
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2248 Questions
User:I have been running flu like symptoms for last 2 days. runny nose but no sore throat
Doctor:Please go ahead with your query
User:it may be due to hypothermia as i kept on applying ice on burnt skin
User:it is alot better today.
User:however since last my gums have been hurting.
User:i have been taking combiflam twice and allegra 180 once a day
User:pls advise
Doctor:How large was the burnt area on the skin?
User:full back
User:it was lazer burn
User:i have been applying fucibet ceam
Doctor:There is no need for allegra
Doctor:You can just rub salt on the gums
Doctor:twice a day
Doctor:Do not use brush for few days
User:is painful gums common with flu?
Doctor:use finger and tooth paste
User:i havent had it ealrier
Doctor:We also need to check if there is gum infection
Doctor:like gingivitis
User:ok so can you pls summarize what all medication i should take along with rubbing salt on gums
Doctor:Combiflam if there is pain on the back
Doctor:so only judicious use
Doctor:antibiotic whatever prescribed by the local doctor after examining
Doctor:If you have itching then use allegra
Doctor:Allegra can cause dry mouth can aggravate the gum bleeding
User:so should i take paracetamol?
Doctor:so use only if needed
User:for fever and flu?
Doctor:No need of paracetmol if you use combiflam
Doctor:else use Tab CROCIN COLD&FLU
Doctor:Drink a lot of liquid which is extremely important
Doctor:than any medicine that you take
User:ya u r right
Doctor:lemon juice, orange, coconut
Doctor:no coffee, no cold drinks
Doctor:no alcohol
User:i woke up at night extremely thirsty and dehydrated and my gums were hurting
Doctor:yeah the common reason
Doctor:so drink a lot of water and fluids
User:ok thanks doctor
Doctor:Do you have any other queries
Doctor:Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor